Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 10.63
  • Total

    USD 10.63
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
Brand
  • Aspro Clear Extra Strength 500mg
Name Country Strength Pack Size USD Cart
Aspro Clear Extra Strength 500mg -  -  - 16 Effervescent Tablets Aspro Clear Extra Strength 500mg Brand New Zealand 16 Effervescent Tablets OTC $6.02 Add

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Aspro Clear Extra Strength is pleasant to take and starts to work quickly because it forms a completely clear solution, ready to be absorbed as soon as you drink it. Aspro Clear reduces fever and provides fast and effective temporary relief from:

  • Headache
  • Sore Throat
  • Toothache
  • Migraine Headache
  • Rheumatic and arthritic pain
  • Cold and flu symptoms
  • Inflammation associated with muscular aches and pains
  • Neuralgia
  • Fibrositis
  • Period Pain

DOSAGE:

Adults: Take 1-2 tablets dissolved in half a glass of water every 4 hours as necessary.

Do not exceed 8 tablets in 24 hours unless directed by a doctor.

DO NOT USE IF YOU:

  • Suffer from stomach ulcer
  • are in the last 3 months of pregnancy
  • are taking anti-coagulant therapy
  • are allergic to aspirin or other anti-inflammatory medicines

If you have an allergic reaction stop taking this product and see your doctor immediately.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE ASPRO CLEAR:

  • in children under 12 years of age
  • in children 12-16 years of age with or recovering from chickenpox, influenza or fever
  • if you have asthma
  • with other medicines containing aspirin or anti-inflammatory medicines
  • with other medicines that you take regularly
  • during the first 6 months of pregnancy
  • for more than a few days at a time 

WARNING: Prolonged or excessive use can be harmful. See a doctor before taking Aspro Clear for thinning the blood or for your heart. The maximum daily dose contains 2g of sodium.

INGREDIENTS: Each tablet contains: Aspirin 500mg. Contains saccharin sodium.

Aluminium, Lactose and Gluten free. Store below 25 degrees celsius. Protect from moisture.

 

janet Sprouse

Aspro Clear Extra Strength 500mg

My wife discovered Aspro Clear for her headache. We bought a supply before returning home and then did order a year supply after we returned home to the USA. Now it is time to re order !!!!Can't do ...with out it Janet S

Read more of this reviewMore Read less of this reviewLess

Apr 6, 2017

Tina

Aspro Clear Extra Strength 500mg

Thank goodness I've found Aspro Clear again. These used to help me with the worst pains I've ever had. I ordered several to save me from having to keep ordering and my daughter swears by these too, so... she'll be stealing some from me. Thank you Kiwi Drug!

Read more of this reviewMore Read less of this reviewLess

May 20, 2016

DIANE

Aspro Clear Extra Strength 500mg

I can't believe I have found Aspro Clear - they have stopped them in the UK - I have been searching everywhere. They are the only thing that helps with my migraine. Absolute relief I will spread the ...word - thanks so much Kiwi Drug you are a life saver - hope they come quickly.

Read more of this reviewMore Read less of this reviewLess

May 21, 2015

Liz S

Aspro Clear Extra Strength 500mg

I have been using Aspro Clear since suffering from Glandular Fever in the mid 1980s. I find it is the only thing that really works for flu like symptoms and as I rarely suffer from these, have only ju...st found out this weekend that I am now unable to purchase it in the UK. I am so disappointed. However am glad that I have found this website and so will be putting in a small order!

Read more of this reviewMore Read less of this reviewLess

Feb 8, 2015

trevorrg22

Aspro Clear Extra Strength 500mg

This is the only thing that I found to help my migraines and now they stopped selling it in the E.U. :-(

Oct 27, 2014

shirley

Aspro Clear Extra Strength 500mg

Nothing else worked for my migraine's, one tab good enough for a regular headache, why can we not buy in Canada

May 8, 2014

arrow
Same Kiwi, new look! Old Site. Dismiss